# SDR DALA1250090942

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 60,973 hours, 45,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L  BS 1287 TO 1322 AT AFT CARGO BAY LT UTILITARY TUNNEL.  REPAIRED IAW SRM 53-02.
